Sub-optimal convergence of non-symmetric discontinuous Galerkin methods for odd polynomial approximations. Guzman, J. & Riviere, B. Journal of Scientific Computing, 40:273–280, 2009. bibtex @Article{GuzmanRiviere2009,
Title = {Sub-optimal convergence of non-symmetric discontinuous Galerkin methods for odd polynomial approximations},
Author = {J. Guzman and B. Riviere},
Journal = {Journal of Scientific Computing},
Year = {2009},
Pages = {273–280},
Volume = {40},
Keywords = {Single-Phase Flow, Diffusion, Discontinuous Galerkin}
}
Downloads: 0
{"_id":"puhk6zP5BAgNyxr55","bibbaseid":"guzman-riviere-suboptimalconvergenceofnonsymmetricdiscontinuousgalerkinmethodsforoddpolynomialapproximations-2009","author_short":["Guzman, J.","Riviere, B."],"bibdata":{"bibtype":"article","type":"article","title":"Sub-optimal convergence of non-symmetric discontinuous Galerkin methods for odd polynomial approximations","author":[{"firstnames":["J."],"propositions":[],"lastnames":["Guzman"],"suffixes":[]},{"firstnames":["B."],"propositions":[],"lastnames":["Riviere"],"suffixes":[]}],"journal":"Journal of Scientific Computing","year":"2009","pages":"273–280","volume":"40","keywords":"Single-Phase Flow, Diffusion, Discontinuous Galerkin","bibtex":"@Article{GuzmanRiviere2009,\n Title = {Sub-optimal convergence of non-symmetric discontinuous Galerkin methods for odd polynomial approximations},\n Author = {J. Guzman and B. Riviere},\n Journal = {Journal of Scientific Computing},\n Year = {2009},\n Pages = {273–280},\n Volume = {40},\n\n Keywords = {Single-Phase Flow, Diffusion, Discontinuous Galerkin}\n}\n\n","author_short":["Guzman, J.","Riviere, B."],"key":"GuzmanRiviere2009","id":"GuzmanRiviere2009","bibbaseid":"guzman-riviere-suboptimalconvergenceofnonsymmetricdiscontinuousgalerkinmethodsforoddpolynomialapproximations-2009","role":"author","urls":{},"keyword":["Single-Phase Flow","Diffusion","Discontinuous Galerkin"],"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://compm.rice.edu/files/2025/01/publicationsRiviere.bib","dataSources":["wegvQ7SBDkMoLxGc4","ZK6Rwo5eXNr2Fx7jA","C6PE6dFf9n83wjSXF"],"keywords":["single-phase flow","diffusion","discontinuous galerkin"],"search_terms":["sub","optimal","convergence","non","symmetric","discontinuous","galerkin","methods","odd","polynomial","approximations","guzman","riviere"],"title":"Sub-optimal convergence of non-symmetric discontinuous Galerkin methods for odd polynomial approximations","year":2009}